TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Ella.x Offline
Member
I've been here a while
********
 
Ella.x's Avatar
 
Name: Ella
Age: 28
Gender: Female
Location: England

Posts: 1,461
Join Date: February 24th 2009

MKat and antidepressants? - January 17th 2010, 01:52 PM

I'm probably going to be trying mephedrone on friday and I was looking for some information on how it might react with my anti-depressants (venlafaxine) as I can't find anything on the internet about this. Also, has anyone else tried it? Would I be more at risk from negative side-effects because of my depression/possible bipolar disorder?
Any advice would be appreciated, I want to know as much as I can about it before I decide whether to try it or not.
   
  (#2 (permalink)) Old
Through-Glass Offline
<3
I've been here a while
********
 
Through-Glass's Avatar
 
Name: Jessi
Age: 27
Gender: Female
Location: Eastern Tennessee

Posts: 1,323
Blog Entries: 1
Join Date: January 7th 2009

Re: MKat and antidepressants? - January 19th 2010, 05:05 AM

Hi,

It is common for drugs to interact within the system, especially those that alter your mood. If you are taking an MMOI, you should not ingest ANY other drug before speaking with your doctor. I reccomend that you are extremely cautious about this, as it could negatively affect your body and mind.

Take care.


[/url]
"For the first time
in a long time,
I can say that I wanna try.
I feel helpless for the most part,
but I'm learning to open my eyes.
And the sad truth of the matter is,
I'll never get over it,
but I'm gonna try
to get better and overcome each moment
in my own way"

Motion City Soundtrack, "Even If It Kills Me"
  Send a message via Yahoo to Through-Glass  
Closed Thread

Bookmarks

Tags
antidepressants, mkat

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.